# SDR DALA1011890661

- Difficulty date: March 30, 2010
- Submitted: June 2, 2010
- Operation: Air carrier
- Aircraft: N661DN
- Make and model: Boeing 757232
- Aircraft serial: 24972
- Aircraft time: 62,535 hours, 29,050 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON FWD UPPER SPAR CHORD, N STA 138, LT SIDE FOUND EXTRA HOLES IN WEB NOT SHOWN IN DWG 313N3100, SHT 5, ZONE 4D.  ACCOMPLISHED ER/A 481534-14 REV ORIGINAL, REF NON ROUTINE 160616  (DL757101365).
